# SDR ASAA2021091435955

- Difficulty date: September 14, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,338 hours, 15,167 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000709
- Condition: Failed
- Location: Right
- Part time: 60,466 hours, 20,673 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN FLIGHT. - ON N.D. (F/O) GOT "MAP" & "VDK" FLAGS. - ON MCDU GOT SINGLE FMC OPERATIONS MSG. - FMC POS PAGE 3063 FMC R "BLANK". GROUNDED - YES. REMOVED AND REPLACED #2 FMCS COMPUTER IAW B737-800 AMM 34-61-02-000-801 AND AMM 34-61-02-400-801, ALL REQUIRED SOFTWARE LOADED INTO #2 FMCS COMPUTER AND ADJUSTED FMCS PERFORMANCE FACTORS. ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 34-61-00-710-801.
